Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30763
DC FieldValueLanguage
dc.contributor.authorHsu, Sze-Biit
dc.contributor.authorJiang, Jifait
dc.date.accessioned2020-07-14T07:34:06Z-
dc.date.available2020-07-14T07:34:06Z-
dc.date.issued2020-
dc.identifier.citationSze-Bi Hsu, Jifa Jiang, "A spatiotemporal model of drug resistance in bacteria with mutations" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020it
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/30763-
dc.description.abstractA spatio-temporal dynamics model is presented to study the effects of mutations on the persistence and extinction of bacteria under the antibiotic inhibition. We construct a mixed type Lyapunov functional to prove the global stability of extinction state and coexistence state for the case of forward mutation and forward-backward mutation respectively.it
dc.language.isoenit
dc.publisherEUT Edizioni Università di Triesteit
dc.relation.ispartofRendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematicsit
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectstrong maximum principleit
dc.subjectLyapunov functionalit
dc.subjectinvariance principleit
dc.subjectdrug- resistance mutationsit
dc.subjectcompetitive exclusionit
dc.subjectuniform persistenceit
dc.titleA spatiotemporal model of drug resistance in bacteria with mutationsit
dc.typeArticleit
dc.identifier.doi10.13137/2464-8728/30763-
dc.subject.msc201035B40it
dc.subject.msc201035K57it
dc.subject.msc201037C65it
dc.subject.msc201092D25it
dc.identifier.eissn2464-8728-
dc.identifier.doieutx-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress
Files in This Item:
File Description SizeFormat
A8_Hsu.pdf284.3 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

50
checked on Dec 3, 2020

Download(s)

5
checked on Dec 3, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons